# SDR DALA2024012200921

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 88,267 hours, 11,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 58 Ab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 SEAT 58AB EMERGENCY LIGHT INOP. CORRECTIVE ACTION: INSTALLED NEW LIGHT ASSY PER A330 AWM 33-51. (4354097)
